Skip to main content

Research Repository

Advanced Search

Closed 1-forms with at most one zero

Farber, Michael; Schutz, Dirk


Michael Farber


We prove that in any nonzero cohomology class ξH1(M;R) there always exists a closed 1-form having at most one zero.


Farber, M., & Schutz, D. (2006). Closed 1-forms with at most one zero. Topology (Oxford), 45(3), 465-473.

Journal Article Type Article
Publication Date 2006-05
Deposit Date Feb 29, 2008
Journal Topology
Print ISSN 0040-9383
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 45
Issue 3
Pages 465-473
Keywords Closed 1-form, Lusternik-Schnirelmann theory, Novikov theory.

You might also like

Downloadable Citations